# SDR CA971222011

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Diffuser
- Part number: 712538
- Condition: Delaminated
- Location: Outer Surface
- Part time: 25,551 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO ENGINE INSTALLATION, IT WAS NOTICED THAT STRANDS OF MATERIAL WERE HANGING IN THE BY-PASS DUCT, VISIBLE FROM AFT OF THE ENGINE.  REMOVAL OF THE 13TH STAGE BLEED AIR COVER ALLOWED ACCESS TO CONFIRM SEVERE DELAMINATION OF THE DIFFUSER OUTER SURFACE.  THE ENGINE HAD JUST BEEN RECEIVED FROM THE ENGINE SHOP.  PART TC:  13,954.
